# SDR COMA9960120

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 601R130011
- Condition: Worn
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON NEEDS TO BE REPLACED DUE TO FAILING THE BACKLASH CHECK.  REPLACED LEFT AILERON.
